# SDR ASAA0280184

- Difficulty date: May 21, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, 1ST CLASS EMERGENCY TRACK LIGHTING ROWS 1-4 WERE FOUND TO BE INOPERATIVE.  SECURED FIRST CLASS TRACK LIGHTING.  LIGHTS THEN OPERATED PROPERLY.  (M)
